MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ACDF 03.18.118 MECTA-C SA TIPEEK CAGE 18X15X6X7°; SPINE MECTA-C SA TIPEEK CAGE

MEDACTA INTERNATIONAL SA ACDF 03.18.118 MECTA-C SA TIPEEK CAGE 18X15X6X7°; SPINE MECTA-C SA TIPEEK CAGE
Model Number 03.18.118
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25-apr-2023 lot 2127224: (b)(4) items manufactured and released on 22-mar-2022.Expiration date: 2027-03-06.No anomalies found related to the problem.To date, 7 items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs director: right after a single-level cervical stabilization surgery involving a interbody cage and an anterior plate mechanically connected to the cage, the xray image shows that the plate detached from the body of the cage.However, the screws appear to be well embedded in bone and probably the construct is stable, which is also confirmed by the clinical report.Therefore, no adverse consequence should be expected.Understandably, the surgeon decided to refrain from reintervention.A possible cause could be the plate was not fully engaged with the cage at the time of insertion, but of course we cannot state that this is the case.Other device involved: acdf 03.18.206 mecta-c sa - plate flush lock h6 (k192906) lot 2120801: (b)(4) items manufactured and released on 20-jul-2021.Expiration date: 2026-07-05.No anomalies found related to the problem.To date, 92 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
During the follow up visit, the x-rays revealed a disconnection between the cage and the plate.Patient is stable and non symptomatic, the fusion of the vertebrae appears to be correct and no revision surgery has been planned.The surgeon reported that will maintain monitored the patient.

Brand Name
ACDF 03.18.118 MECTA-C SA TIPEEK CAGE 18X15X6X7°
Common Device Name
SPINE MECTA-C SA TIPEEK CAGE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16917741
Report Number3005180920-2023-00355
Device Sequence Number17876265
Product Code OVE
UDI-Device Identifier07630040725729
UDI-Public07630040725729
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K192906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.18.118
Device Catalogue Number03.18.118
Device Lot Number2127224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale
Patient Weight120 KG